| Model Number |
MN10450-50A |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.B3-date of event is estimated.
Event or Problem Description
Related manufacturer report number 1627487-2023-06089 and 1627487-2023-06091.It was reported the patient experienced ineffective therapy.Diagnostics indicated that the lead had multiple contacts with high impedance.As a result, surgical intervention was undertaken wherein the lead was explanted and replaced.Effective therapy was restored post operatively.